African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

An automorphism in the LK_ITB5a H110F gene mutation

Qonita Ummi Safitri
  • Qonita Ummi Safitri
  • Mathematics Department, Faculty of Mathematics and Natural Sciences, Institut Teknologi Bandung, Indonesia.
  • Google Scholar
Elvira Kusniyanti
  • Elvira Kusniyanti
  • Mathematics Department, Faculty of Mathematics and Natural Sciences, Institut Teknologi Bandung, Indonesia.
  • Google Scholar
Irawati
  • Irawati
  • Mathematics Department, Faculty of Mathematics and Natural Sciences, Institut Teknologi Bandung, Indonesia.
  • Google Scholar
Ilma Fauziah Ma'ruf
  • Ilma Fauziah Ma'ruf
  • Biochemistry Reasearch Group, Faculty of Mathematics and Natural Sciences, Institut Teknologi Bandung, Indonesia.
  • Google Scholar
Akhmaloka
  • Akhmaloka
  • Biochemistry Reasearch Group, Faculty of Mathematics and Natural Sciences, Institut Teknologi Bandung, Indonesia.
  • Google Scholar


  •  Received: 10 January 2020
  •  Accepted: 20 May 2020
  •  Published: 31 July 2020

How to cite this article

APA /
Safitri, Q. U., Kusniyanti, E., Irawati, Ma'ruf, I. F., & Akhmaloka. (2020). An automorphism in the LK_ITB5a H110F gene mutation. African Journal of Mathematics and Computer Science Research, 13(2), 61-65.
Chicago /
Qonita Ummi Safitri, Elvira Kusniyanti, Irawati, Ilma Fauziah Ma&#;ruf and Akhmaloka,  . "An automorphism in the LK_ITB5a H110F gene mutation." African Journal of Mathematics and Computer Science Research 13, no. 2 (2020): 61-65.
MLA /
Qonita Ummi Safitri, et al. "An automorphism in the LK_ITB5a H110F gene mutation." African Journal of Mathematics and Computer Science Research 13.2 (2020): 61-65.